advertisement
Question
Posted by: help | 2011/06/24

Help me with a job

A side effect of Methylphenidate is change in vision/eye problems/vision blurriness). DOES THIS MEAN TAKING RITALIN FOR 20 YEARS CAUSES EYE PAIN. ANSWER ME YOU DRUG PUSHER!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Refer to my answer on your previous post and please do not insult me.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lyn | 2011/06/24

HEY ! Who on earth do you think you are ? I sincerely feel that you need to go and see someone about your issues, and they are clearly more than what you think Ritalin is causing you to deal with. Leave this doctor alone. He''s on the other side of a computer screen and you will not find a solution to your problems with the internet alone.

Reply to Lyn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement